MAUDE Adverse Event Report: PLEURX LOCKABLE DRAINAGE LINE SET - 50-7245 - CRACKED; APPARATUS, SUCTION, PATIENT CARE

PLEURX LOCKABLE DRAINAGE LINE SET - 50-7245 - CRACKED; APPARATUS, SUCTION, PATIENT CARE
Model Number 50-7245
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.(b)(4).
 
Event or Problem Description
It was reported that there is a crack in the tubing when patients come back from ir.There have been more than 3 failures on the lockable drainage line tubing in the last 2 days.They are having trouble with a crack in this tubing when patients come back from ir and has affected 3 different departments if not more.It cracks at the base of the lock when it attaches to the pleurx drain.
 
Additional Manufacturer Narrative
(b)(4) follow up emdr for device evaluation: two photo samples were provided to our quality team for evaluation.Through visual inspection, the photos display the product label, confirming the reported product.There was no physical sample or photos provided that show any defect with the tubing therefore, the reported failure mode was not confirmed.A review of the internal manufacturing device records and raw material history files for the lot 0001296186 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.Complaints received for this device and defect will continue to be monitored for future occurrences.
 
Event or Problem Description

Brand Name
PLEURX LOCKABLE DRAINAGE LINE SET - 50-7245 - CRACKED
Common Device Name
APPARATUS, SUCTION, PATIENT CARE
MDR Report Key11597129
Report Number9680904-2021-00030
Device Sequence Number19706886
Product Code DWM
UDI-Device Identifier10885403174872
UDI-Public(01)10885403174872
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K160450
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2024
Device Model Number50-7245
Device Catalogue Number50-7245
Device Lot Number0001296186
Initial Date Received by Manufacturer 03/11/2021
Supplement Date Received by Manufacturer04/16/2021
Initial Report FDA Received Date03/31/2021
Supplement Report FDA Received Date04/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;